# SDR IPXA2015031386958

- Difficulty date: March 13, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- Aircraft time: 49,371 hours, 15,898 cycles
- System (JASC): 2564 · Life Raft
- Part: Gas Cylinder
- Condition: Inoperative
- Location: Life Raft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE RAFT STOWAGE GAS STRUT DOES NOT HOLD DOOR OPEN.  R & R LIFE RAFT STOWAGE GAS STRUT IAW MM INTRO 2 B.
